# SDR QXEA2021052000251

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 5,217 hours, 3,024 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 2353H000003
- Condition: Low
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYSTEM 2 HYD QUANTITY DROPPED TO 0% WHILE AT CRUISE HYD 2 LO QTY ADVISORY ON CASS MESSAGE. NO OTHER CAUTION MESSAGES . FOLLOWED NAP LOSS OF HYDRAULIC SYSTEM 2 NAP ON QRH. DIVERTED . DURING DESCENT HYD QTY WENT BACK TO NORMAL +50% HYD. MADE A FEW POWER CHANGES AND THE HYD QTY SHOWED ZERO AGAIN WITH THE RETURN OF HYD 2 LO QTY. MESSAGE. NO OTHER CAUTION MESSAGES ABNORMAL CONTROLLABILITY LANDED AND SHUT DOWN ALL HYD QUANTITIES \SHOWS NORMAL . REMOVED FROM SERVICE. RESERVOIR #2 READING NORMAL PRESSURIZED & UNPRESSURIZED. ISSUE APPEARS INTERMITTENT, AS IT HAS HAPPENED IN RECENT HISTORY. AS ISSUE IS INTERMITTENT, SUSPECT RESERVOIR. COULD NOT DUPLICATE ISSUE. AS PRECAUTIONARY MEASURE, REMOVED #2 HYD RESERVOIR REF E175 AMM 29-11-09-400-801-A. INSTALLED SERVICEABLE REF AMM 29-11-09-400-801-A. OPS CHECK GOOD, NO LEAKS NOTED. PLACARD REMOVED FROM A/C & AML. NO MTX PROCEDURES TO REVERSE. THIS CLEARS DEFECT. RETURNED TO SERVICE.
